Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Had hair fall, weight gain. Did blood test, told hypothyroid. Taking eltroxin, but no relief

hi Doctor,
I got married in second half of 2011.I gained weight after marriage. As I had excessive hairfall, I consulted a doctor.
I had done my blood test and the result is I am hypothyroid patient. I am under medication of 75mcg eltroxin, from pat 9months. But still I didn't lose my weight. (My height is 5 feet 6 inches, Age 27 and weight is 72).
I am suffering from severe hairfall, tiredness from past 6months. Please suggest any solution for this.

Thanks in advance,
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  47
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hi--your TSH optimal level would be between 0.8 and 1.0, so unless it's in that range, you still are hypothyroid and you need a higher dose of the eltroxin. I would also check you for high cortisol levels and vitamin deficiencies since those can also cause your symptoms
Answered: Wed, 3 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor